# SDR CA040712002

- Difficulty date: July 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,507 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS347L2255PN
- Condition: Failed
- Location: Lt Wing Root
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL 40-50 KNOTS THE NR 1 PROPELLER GAUGE WENT TO ZERO ON BOTH DIGITAL AND ANALOG DISPLAYS.  ALL OTHER ENGINE GAUGES NORMAL. MAINTENANCE CARRIED OUT AN INSPECTION AN FOUND TWO PINS (Z AND FF) IN CONNECTOR 9811-P13 (P/N MS3476L22-55PN) TO BE CORRODED AND TO BE AT FAULT WHEN MEGGARED.  CONNECTOR REPLACED.
